# SDR SWAA2021022249869

- Difficulty date: February 17, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 36,317 hours, 22,035 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Safety Clip
- Condition: Missing
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD LOWER STOP PIN SAFETY CLIP MISSING. / REPLACED AFT CARGO DOOR FWD LOWER STOP PIN SAFETY CLIP PER AMM 52-31-00
